# SDR TZM2003F00000

- Difficulty date: March 21, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N301PJ
- Make and model: Amtr SMITHMINIPLA
- Aircraft serial: 610146077
- Engine: Lyc TIO540*
- System (JASC): 3110 · Instrument Panel
- Part: Diode
- Part number: 133065
- Condition: Loose
- Location: Instrument Panel
- Part time: 25 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED A SMALL AMOUNT OF SMOKE FROM UNDER INSTRUMENT PANEL BY CIRCUIT BREAKER PANEL.  INSPECTION FOUND ALTERNATOR FUSES BLOWN AND DIODES LOOSE.  MOUNT FUSES REPLACED DIODES TIGHTENED WITH NO FURTHER PROBLEMS.
